# SDR DALA2020021421160

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1486388) DURING INSPECTION FOUND CRACK FOUND ON DENT NO 35 WITH 0.600 OF LENGTH ON LOWER SKIN OF INBOARD AFT FLAP AT LH WING. LOWER SKIN OF INBOARD AFT FLAP AT LH WING WAS REPAIRED PER B737-800 S.R.M. 51-70-10-2R AND B737-800 S.R.M. 57-53-01-2R-4.
